# SDR 98ZZZX896

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N613D
- Make and model: Beech C35BEECH
- Aircraft serial: D2870
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Part number: 35415377
- Condition: Cracked
- Location: Aft Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTICED RT REAR ENGINE MOUNT BRACKET RIVETS WERE LOOSE.  AFTER REMOVAL OF ENGINE, FOUND BOTH REAR MOUNTS WERE CRACKED AT FORWARD EDGE OF REAR SUPPORT MEMBER.  TOTAL TIME OF AIRCRAFT WAS A CONTRIBUTING FACTOR, BUT EXTRA CARE SHOULD BE USED WHEN INSPECTING THIS AREA.  POSSIBLE ROTATING OR REPLACING OF LORD MOUNTS WOULD HAVE HELPED THIS PROBLEM.
